×

Déformation des congruences paraboliques de droites dans \(S_ n\). (French) Zbl 0106.14903


PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] A. Švec: Déformation projective des congruences de droites dans \(S_n\). Czechoslovak Math. Journal, 5 (1955), 546-558. · Zbl 0068.35503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.